Aa
A
A
A
Close
Depression Community
10.5k Members
341220 tn?1196964821

help Lexapro

Well some already know my issues others dont. But Dr started me on Lexapro and now I feel worse. I have taken it before about 4 years ago and did not feel this way. My thoughts are alot stronger now. Suggestion or thoughts besides stop taking them?
3 Responses
212753 tn?1275076711
see your doc and maybe get your dosage adjusted .You might be on too much but will do better at a lower dose.
LOve Venora
347630 tn?1196374698
Lexapro makes me feel worse too
Avatar universal
First, I would say to taper down or discontinue taking it. I have heard of others with this same problem. I don't understand it but I used to be allergic to poison ivy and now I am not. Our physiology changes as we age.

Second, Please do thorough research on SSRI's. Also I posted on this forum earlier about my personal experience, labaled"Lexapro" You may want to read it.

2 good questions to ask your doctor: What is the normal serotonin level in the brain and what does an SSRI do within the brain and nervous system. My neurologist had no answer to these question nor did any other professional. This makes me wonder why these meds are being prescribed like they are candy.

good luck.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.